# SDR CALA2017071002162

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 93,083 hours, 25,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR SLIDE ARM LIGHT WILL NOT ILLUMINATE . CHECKED THE L1 DOOR GIRT BAR ENGAGEMENT,  LIGHT ILLUMINATED,  ENGAGED SEVERAL TIMES,  LIGHT CHECKED GOOD.
